# SDR AALA201708079029

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 56,435 hours, 21,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1197
- Condition: No Test
- Location: Emergency Lights
- Part time: 47,662 hours, 23,728 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST. REPLACED EMERGENCY POWER SUPPLY UNIT.
